CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
SUMS OF STANDARD UNIFORM RANDOM VARIABLES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2019, 卷号: 56, 期号: 3, 页码: 918-936
Authors:  Mao, Tiantian;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Uniform distribution  aggregation  dependence uncertainty  joint mixability  
Exponential inequalities for associated random variables and strong laws of large numbers 期刊论文
Science in China. Series A: Mathematics, 2007, 卷号: 50, 期号: 5, 页码: 705
Authors:  Shanchao YANG;  Min CHEN
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Inequalities of maximum of partial sums and weak convergence for a class of weak dependent random variables 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 3, 页码: 693-700
Authors:  Wang, JF;  Bin Lu, F
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
p(-)mixing  p*-mixing  NA  Rosenthal type inequalities  weak convergence  
Precise large deviations for sums of random variables with consistently varying tails 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2004, 卷号: 41, 期号: 1, 页码: 93-107
Authors:  Ng, KW;  Tang, QH;  Yan, JA;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
consistently varying tail  doubly stochastic process  heavy tail  Matuszewska index  negative association  precise large deviations  random sums  
A limit theorem for partial sums of random variables and its applications 期刊论文
STATISTICS & PROBABILITY LETTERS, 2003, 卷号: 62, 期号: 1, 页码: 79-86
Authors:  Liu, W;  Yan, JA;  Yang, WG
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
extended Borel-Cantelli lemma  strong laws of large numbers  
Almost sure convergence of weighted sums 期刊论文
STATISTICA SINICA, 1996, 卷号: 6, 期号: 2, 页码: 499-507
Authors:  Chen, XR;  Zhu, LX;  Fang, KT
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
almost sure convergence  linear regression  consistency